# SDR SWIA202157316

- Difficulty date: February 6, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: S706408DU32
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON HARDWARE AT HINGES 1, 2 AND 3 CORRODED/DAMAGED   (C-CHECK RO 4/2/2021)    INSTALLED NEW ATTACH HARDWARE FOR RIGHT AILERON AT HINGE POINTS #1, #2 & #3 POSITIONS IAW SKYWEST TASK CARD 27-900-1001-SKY. REF JOB 97762105 OP#5175 FOR INSTALL OF THE RIGHT AILERON.
